Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 30, 2016, 5:11 PM CDT for Marion County, Sequatchie County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 5:11 PM CDT (22:11 UTC)
- Expired
- Apr 30, 2016, 5:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
315
WUUS54 KMRX 302211
SVRMRX
TNC115-153-302245-
/O.NEW.KMRX.SV.W.0017.160430T2211Z-160430T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
511 PM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN MARION COUNTY IN EASTERN TENNESSEE...
* UNTIL 545 PM CDT
* AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITWELL...OR
11 MILES SOUTH OF DUNLAP...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNLAP...WHITWELL...POWELLS CROSSROADS...CARTWRIGHT AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3519 8552 3544 8535 3542 8532 3535 8523
3532 8524 3524 8531 3513 8544
TIME...MOT...LOC 2211Z 219DEG 27KT 3521 8543
HAIL...1.00IN
WIND...60MPH
$$
DGS2 follow-up statements
704
WWUS54 KMRX 302224
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
524 PM CDT SAT APR 30 2016
TNC115-302234-
/O.CAN.KMRX.SV.W.0017.000000T0000Z-160430T2245Z/
MARION TN-
524 PM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3518 8539 3519 8540 3520 8539 3522 8540
3526 8544 3527 8547 3544 8535 3535 8523
3532 8524 3524 8531 3517 8539
TIME...MOT...LOC 2224Z 221DEG 24KT 3527 8536
$$
TNC153-302245-
/O.CON.KMRX.SV.W.0017.000000T0000Z-160430T2245Z/
SEQUATCHIE TN-
524 PM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN SEQUATCHIE COUNTY...
AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRMOUNT...OR 7
MILES SOUTH OF DUNLAP...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DUNLAP...CARTWRIGHT AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3518 8539 3519 8540 3520 8539 3522 8540
3526 8544 3527 8547 3544 8535 3535 8523
3532 8524 3524 8531 3517 8539
TIME...MOT...LOC 2224Z 221DEG 24KT 3527 8536
HAIL...1.00IN
WIND...60MPH
$$
DGS058
WWUS54 KMRX 302238
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
538 PM CDT SAT APR 30 2016
TNC153-302248-
/O.EXP.KMRX.SV.W.0017.000000T0000Z-160430T2245Z/
SEQUATCHIE TN-
538 PM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUATCHIE COUNTY
WILL EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3518 8539 3519 8540 3520 8539 3522 8540
3526 8544 3527 8547 3544 8535 3535 8523
3532 8524 3524 8531 3517 8539
TIME...MOT...LOC 2236Z 219DEG 27KT 3527 8536
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:51 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Apr 30, 1:51 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 251 PM EDT SAT APR 30 2016 .SHORT TERM...TONIGHT AND SUNDAY...AFTERNOON SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE CENTRAL TN VALLEY CURRENTLY. THE INTENSITIES HAVE NOT IMPROVED WITH THE AFTERNOON AND HAVE SHOWN SIGNS OF WEAKENING OVER THE PAST HOUR. TEMPERATURES IN THE FOOTHILLS ARE MUCH HIGHER THAN SURROUNDING AREAS DUE TO SOME DOWNSLOPE WINDS THAT HELPED CLEAR SOME CLOUD COVER AND PROVIDED MUCH MORE SUNSHINE. THICKER CLOUD COVER AND PRECIPITATION PROVIDED COOLER TEMPERATURES. ADDITIONAL SCATTERED LIKE ACTIVITY WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON. TONIGHT A SHORTWAVE WILL TRANSLATE OUT OF MS/AL INTO E TN. THIS SHOULD PROVIDE ANOTHER ROUND OF SHOWERS WITH ISOLATED THUNDERSTORMS SOMETIME BETWEEN 9PM ET AND MIDNIGHT. THERE COULD ALSO BE RE- DEVELOPMENT BEHIND THIS INITIAL SYSTEM AS UPPER SOUTHWEST FLOW/MOISTURE ADVECTION PERSISTS. A MARGINAL RISK AREA FROM SPC STILL EXISTS FOR SUNDAY SO A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE. HOWEVER CLOUD COVER AGAIN SUNDAY SHOULD LIMIT INSTABILITY OVER THE FORECAST AREA SO CONFIDENCE IS LOW FOR STRONGER STORMS. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY... WILL SEE ANOTHER CHANCE AT A ROUND OF SHOWERS AND THUNDERSTORMS SUNDAY EVENING AHEAD OF AN APPROACHING COLD FRONT. THINK SOME OF THE BETTER CHANCES FOR STRONG TO SEVERE STORMS WILL BE CLOSER TO THE STATIONARY BOUNDARY FURTHER TO OUR NORTH, BUT IN OUR AREA WE WILL SEE ENOUGH CAPE AND SOME SHEAR TO HAVE A THREAT FOR STRONG TO SEVERE STORMS. AT THIS TIME THE BIGGEST THREAT WILL LIKELY BE SEVERE SIZE HAIL IN SOME OF THE STORMS, BUT STRONG STRAIGHTLINE WINDS CANNOT BE RULED OUT. OVERNIGHT THE FRONT WILL SWEEP THROUGH FROM THE WEST AND LIKELY END THE SEVERE THREAT FOR THE NIGHT. WE ONLY TAKE A BRIEF BREAK IN RAIN CHANCES BEFORE OUR NEXT SYSTEM BRINGS MORE SHOWER AND THUNDERSTORM CHANCES. A LOW MOVES OUT OF THE SOUTHWEST AND BRINGS WITH IT A SURGE OF MOISTURE AS IT TRACKS ACROSS THE AREA. HIGHEST CHANCES FOR PRECIPITATION WITH THIS SYSTEM WILL BE WHEN THE LOW PASSES NEAR AREA SOMETIME MONDAY NIGHT INTO TUESDAY. AT THIS POINT CONFIDENCE IN THE MODELS DROPS OFF DRAMATICALLY AS THEY CONTINUE TO STRUGGLE WITH HANDLING THE MID TO LATE WEEK SYSTEMS OVER OUR AREA. WHAT THEY DO AGREE ON IS THAT A DEEPENING LOW PRESSURE SYSTEM WILL MOVE IN FROM THE CENTRAL PLAINS AND CONTINUE TO STRENGTHEN OVER THE EAST COAST. HOWEVER, THE TIMING AND THE TRACK OF THIS SYSTEM VARIES WILDLY DEPENDING ON WHICH LONG TERM MODEL YOU LOOK AT. AT THIS TIME IT SEEMS AS THOUGH THERE WILL BE AT LEAST SOME PERIODS OF INCREASED PRECIPITATION CHANCES AND OVERALL MUCH COOLER TEMPERATURES IN THE LATER PART OF THE WEEK. UNFORTUNATELY CONFIDENCE IN THE DETAILS OF THE FORECAST WILL HAVE TO WAIT TILL MODEL AGREEMENT IS BETTER IN LATER RUNS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 64 79 63 78 / 80 60 40 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 63 79 63 77 / 80 70 50 30 OAK RIDGE, TN 63 79 63 77 / 80 60 40 30 TRI CITIES AIRPORT, TN 60 77 59 76 / 90 70 60 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AC/ABM
Hazardous weather outlook, Apr 30, 2:35 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 335 PM EDT SAT APR 30 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-011945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 335 PM EDT SAT APR 30 2016 /235 PM CDT SAT APR 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STORMS MAY PRODUCE DAMAGING WINDS OR HAIL UP TO QUARTER SIZE. OTHERWISE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EARLY EVENING... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON INTO THE EVENING AHEAD OF A COLD FRONT. A FEW SEVERE STORMS WILL BE POSSIBLE. LARGE HAIL UP TO QUARTER SIZE WILL BE THE PRIMARY THREAT WITH THESE STORMS. DAMAGING WIND AND BRIEF HEAVY RAIN MAY ACCOMPANY THESE STORMS TOO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Apr 30, 11:44 AM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1244 PM EDT SAT APR 30 2016
TNZ084-085-100-301715-
MEIGS TN-BRADLEY TN-MCMINN TN-
1244 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRADLEY...SOUTHWESTERN
MCMINN AND SOUTH CENTRAL MEIGS COUNTIES UNTIL 115 PM EDT...
AT 1243 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLEVELAND...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...CHARLESTON...EAST CLEVELAND...WILDWOOD LAKE...SOUTH
CLEVELAND...CALHOUN...TASSO...BIG SPRING...HILLSVIEW...HOPEWELL...RICEVILLE
AND WATERVILLE.
LAT...LON 3517 8501 3519 8501 3522 8498 3524 8498
3525 8496 3526 8497 3528 8494 3530 8496
3549 8485 3536 8460 3508 8485
TIME...MOT...LOC 1643Z 210DEG 30KT 3525 8488
SRSpecial weather statement, Apr 30, 3:36 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 PM EDT SAT APR 30 2016
TNZ099-100-302130-
BRADLEY TN-HAMILTON TN-
436 PM EDT SAT APR 30 2016
...SPECIAL WEATHER STATEMENT...
AT 436 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH CLEVELAND...OR 11 MILES SOUTHWEST OF CLEVELAND...MOVING NORTHEAST
AT 15 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...EAST CLEVELAND...SOUTH CLEVELAND...COLLEGEDALE...TASSO...
OOLTEWAH...HOPEWELL AND MCDONALD.
LAT...LON 3505 8512 3532 8502 3530 8496 3529 8495
3530 8494 3529 8493 3524 8474 3500 8502
TIME...MOT...LOC 2036Z 210DEG 14KT 3508 8504
DGSSpecial weather statement, Apr 30, 4:05 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
505 PM EDT SAT APR 30 2016
TNZ083-084-099-302200-
RHEA TN-MEIGS TN-HAMILTON TN-
505 PM EDT SAT APR 30 2016
...SPECIAL WEATHER STATEMENT...
AT 504 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF SODDY-DAISY...OR 10 MILES NORTHWEST OF CLEVELAND...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTON...BIRCHWOOD AND BIG SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3527 8509 3555 8501 3547 8479 3543 8482
3541 8482 3540 8483 3535 8486 3536 8488
3533 8489 3529 8493 3530 8494 3528 8494
3526 8497 3525 8496 3520 8500
TIME...MOT...LOC 2104Z 205DEG 20KT 3529 8500
DGSSpecial weather statement, Apr 30, 4:22 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
522 PM EDT SAT APR 30 2016
TNZ087-101-102-302200-
SOUTHEAST MONROE TN-WEST POLK TN-EAST POLK TN-
522 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 600 PM EDT...
AT 521 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF WILDWOOD LAKE...OR 14 MILES SOUTH OF BENTON...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUCKTOWN...TURTLETOWN...PARKSVILLE...RELIANCE...BIG FROG MOUNTAIN...
ARCHVILLE AND CONASAUGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3499 8478 3502 8476 3527 8454 3527 8452
3528 8449 3524 8437 3527 8434 3523 8428
3522 8429 3511 8431 3499 8447
TIME...MOT...LOC 2121Z 221DEG 23KT 3497 8467
DGSSpecial weather statement, Apr 30, 4:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 PM EDT SAT APR 30 2016
TNZ083-084-302215-
RHEA TN-MEIGS TN-
533 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR RHEA AND CENTRAL MEIGS COUNTIES
UNTIL 615 PM EDT...
AT 532 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTON...DECATUR...SPRING CITY...PEAKLAND...OLD WASHINGTON...GRANDVIEW AND
EVENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3550 8501 3576 8492 3578 8490 3578 8488
3583 8479 3581 8479 3579 8474 3576 8476
3574 8470 3572 8470 3572 8468 3570 8467
3571 8466 3544 8481
TIME...MOT...LOC 2132Z 200DEG 33KT 3554 8488
DGSSpecial weather statement, Apr 30, 4:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM CDT SAT APR 30 2016
TNZ081-098-302245-
MARION TN-SEQUATCHIE TN-
459 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUATCHIE AND EASTERN
MARION COUNTIES UNTIL 545 PM CDT...
AT 459 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITWELL...OR 9 MILES NORTHEAST OF JASPER...MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUNLAP...SIGNAL MOUNTAIN...WHITWELL...FAIRMOUNT...POWELLS CROSSROADS...
MARTIN SPRINGS...CARTWRIGHT AND LONE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3513 8564 3545 8538 3534 8524 3530 8526
3515 8538 3514 8539 3504 8550
TIME...MOT...LOC 2159Z 219DEG 29KT 3514 8550
DGSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:44 AM CDT | Special Weather Statement | MRX | Bradley | 31 min |
| Apr 30, 3:36 PM CDT | Special Weather Statement | MRX | Bradley | 54 min |
| Apr 30, 4:05 PM CDT | Special Weather Statement | MRX | Meigs | 55 min |
| Apr 30, 4:22 PM CDT | Special Weather Statement | MRX | Polk | 38 min |
| Apr 30, 4:33 PM CDT | Special Weather Statement | MRX | Meigs, Rhea | 42 min |
| Apr 30, 4:59 PM CDT | Special Weather Statement | MRX | Marion, Sequatchie | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.